# SDR A8ZR20180821007

- Difficulty date: April 20, 2018
- Submitted: August 21, 2018
- Operation: Air carrier
- Filed by: Aersale Inc, repair station A8ZR580Y
- Aircraft: N358PH
- Make and model: Dhav DHC8202
- Aircraft serial: 506
- Aircraft time: 39,034 hours, 53,172 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 215
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FUSELAGE AT BS 215.5 & S11P THAT MEASURES 4.50"L X 3.30"W X .009"D SUCCESSFULLY REFORMED TO ORIGINAL CONTOUR WITH REMAINING MATERIAL THICKNESS OF 030" AND .031" CONSIDERED ACCEPTABLE REF EA 42-2018-059 REV A .
